Representability for some moduli stacks of framed sheaves

Thomas A. Nevins

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that certain moduli functors (and stacks) for framed torsion-free sheaves on complex projective surfaces are represented by schemes.

Original languageEnglish (US)
Pages (from-to)85-91
Number of pages7
JournalManuscripta Mathematica
Volume109
Issue number1
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Representability for some moduli stacks of framed sheaves'. Together they form a unique fingerprint.

Cite this